Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 Bumps

Update: wrong meds

Well today I'm finally feeling more alert, now that my blood sugar isn't being wrongly suppressed. But, even though this is my 2nd day of having my synthroid back, I'm really feeling the side effects of hypo-throidism & synthroid withdrawl. Especially, the emotional ones. I feel sad & highly sensitive. I realize that I also felt this way last week but, I was too tired to really act on or experience my emotions.  I can't shake the feeling that no one cares about me.

So, now I have a dilema, should I stay on CM today hoping there's a funny troll post that will lighten my mood?  Or do I stay off knowing that I could easily have my feelings hurt? 

 
3libras

Asked by 3libras at 1:32 PM on Oct. 22, 2012 in Health

Level 51 (426,995 Credits)
This question is closed.
Answers (8)
  • don't get your feelings hurts...bitch 'em out!
    you'll be right as rain in no time. (i have no idea what that means, originally.)
    dullscissors

    Answer by dullscissors at 1:37 PM on Oct. 22, 2012

  • Oh I hope you get to feeling better soon. Stay on we miss you when you are not here.


    hugs

    DJDNY

    Answer by DJDNY at 1:35 PM on Oct. 22, 2012

  • glad you feel better!!!
    LostSoul88

    Answer by LostSoul88 at 1:39 PM on Oct. 22, 2012

  • hugs
    thats crazy that happened to you!
    sarasmommy777

    Answer by sarasmommy777 at 1:39 PM on Oct. 22, 2012

  • Hope you feel better soon.
    booklover545

    Answer by booklover545 at 3:00 PM on Oct. 22, 2012

  • Stay on I always seem to miss the good stuff when I'm off :) hope you feel better soon.
    skinnyslokita

    Answer by skinnyslokita at 3:06 PM on Oct. 22, 2012

  • Awww thanks, see that's what I need. Good ole' sucking up! LOL, just kidding.   My LO been helping to cheer me up today too.  There's healing powers in her dimples. 


     

    3libras

    Comment by 3libras (original poster) at 1:37 PM on Oct. 22, 2012

  • I think that's part of what's getting to me. The idea of what could've happened.
    3libras

    Comment by 3libras (original poster) at 1:51 PM on Oct. 22, 2012